Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Have fluid filled cysts on chin. On steroids. Oozed yellow fluid. Help?

Hi, I have fluid filled cysts on my chin . It started with one and now there are four. My Dermatologist has no idea what it is has put me on multiple antibiotics and steroids both topical and oral and they are not going away. the are large and painful. They do not move when I tough them. They are like sacs. In the beginning when I didn t know what it was I popped one and the insides were a mix of yellow liquid and blood. Any suggestions?
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  127
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for writing to us.
Going by the description, these appear to be cystic acne lesions. The best treatment would be to aspirate the contents and then inject steroid antibiotic mixture intralesionally. Also a course of antibiotic and isotretinoin can be started for prevention and faster resolution. Please meet a qualified dermatologist for confirmation of diagnosis and treatment.
HOpe this helped.
Take care
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor